Still mild anxiety but no other symptoms??

Hi all u hypo/hyper lovely people hope u are all doing good :-)

So after my blood levels going crazy when i started the new formula of teva with t4 being high and tsh high too!? And suffering herrendous panic attacks and anxiety over xmas! Feeling like i was bouncing off the walls, my doctor reduced dose to 75mcg, but was still having anxiety mood highs and lows throughout the days though had calmed somewhat.. anyway ended up stopping the levo all together for 2 weeks to experiment what would happen, and i felt great! Happy and myself again!...

Anyway reluctantly started the teva levo again after doctor said my tsh had gone to over 100 and t4 dropped to 5.7 and t3 1.42 and after just one 50mcg of teva i ended up in a&e with heart palpations, chest pains, uncontrollable shakes like i had some kind of toxic reaction!..

Anyway im on the actavist brand at the moment on 50mcg been on it for 3 weeks now and probably had every side effect known to man but stuck with it, but the anxiety is still lingering..

Other than the anxiety i have normal energy levels not constipated and no other problems, i dony feel u am under medicated at all, i just really want this anxiety to go away now! Has anyone else experienced this? did it go away? After a while?

Due to see an endo on the 12th of april due to bloods not being steady for a while...

4 Replies

oldestnewest
  • Yes I get the same I'm seeing an endo next week ,I'm on wockhardt which isn't great but the others are far worse I took it on an empty stomach Friday through to yesterday with awful rapid heart and thumping hard which makes me extremely breathless and my head is all spacey ,I just can't engage in conversation and think for myself

    I took it with a glass of coke this morning (don't judge me 😂) and my heart hasn't been going like a train today and I haven't been breathless I find taking it on an empty stomach like we are meant to the side effects are worse

    a locum dr took me of it and for the first 5 days I felt great then I became hypo and after 2 weeks I though I was dying and was begging for a new prescription to get the wockhardt brand I'm only taking 25mg just praying they listen to me and will have a solution but truth is I'm not holding out much hope and feel like I'm going in for major heart surgery As I don't think they will take me seriously and just tell me to up my dose

  • Thanks for your reply... i dont get a racing heart or anything like that on the actavist 50mcg, its just mild anxiety in the stomach or sometimes chest and sometimes weird spacey head same as u!!..

    yes i went severely hypo when i stopped them too! but felt great for the first 2 weeks!

    dont know about u but i feel sometimes i go from hypo to hyper??

    im gonna get my bloods done again when i have taken the 4 weeks supply and hope im feeling normal by then too and hope bloods show i dont need anymore as i really dont tolerate anymore than the 50mcg and thats still not great!

    yes im holding hopes up for answers from the endo too...

    wondering if i should try taking with food now u have said that....

    and trust me i would not judge anyone whos taking levo everyone finds there own ways and means to deal with it... bit of coke never hurt anyone lol

  • When my heart is racing i feel anxious and yes i do feel as if i swing between the two, I think it is the levo making me feel anxious.

    This time last year i was on 75mg and had been badgering the dr for months to up it as i thought that is what i needed i was diagnosed with CFS last January and then around June the fatigue started to lift i thought i was going hyper and a different locus dr said the levo had just got to where it should be but i had started to loose weight fast i felt excited, bad tummy with blurred vision and vertigo told my bloods were fine but they told me they were fine when i felt hypo as well

    I forgot to collect my prescription but as i was feeling so well i wasn't worried about missing one dose, I was chatty i could engage in conversation i could make suggestions about family life

    I missed another dose because it was a bank holiday took it on the wednesday and bang felt dreadful again Bad brain fog ,I kept missing the odd day here and there and then began feeling hypo tried getting back on it properly but just hate the way it makes me feel i get so much done in a day when I'm not taking it, then i realised different brands make me feel even worse and wockhardt is the best of a bad bunch but after a few weeks that is just as bad

    At the moment I'm shattered all day with a racing heart and brain fog I've taken my son to school come home and put my pj"s back on as i just can't focus on anything but feel restless at the same time but at night i just can't sleep i'm more worried the endo won't listen to me and just send me on my way

    i had asked my mum to come just for moral support but i have an auntie who had her thyroid removed because of goiters they damaged her wind pipe and she's been left with a tracheotomy but is fine on levo so my parents can't understand why i feel so dreadful on levo and keep saying i have fibromyalgia because my dad has it and loads in my family they think I'm in denial ,I do feel I'm dealing with it on my own.

  • I really feel for u i really do, as im not getting the racing heart or feeling shattered all day, but do feel restless anxious and struggle sleeping at night and wake up very early, so know how u feel in that sense...

    ivbeen on the levo for 7 years and always been fine, it wasnt until i was put on the new formula brand of teva, levo that things changed bloods went dodgy and started suffering with severe panic attacks over xmas which absolutely ruined my xmas with my kids!!

    felt like i was going crazy and kept saying to my partner will i ever feel normal do i need to go to a mental hospital!!

    at the moment i think im actually controlling the anxiety as the feelings i have had a lately if i had them feelings only 4 weeks ago it would really scare me and i would lose my appetite get the horrible feeling in my stomach constantly and go downhill..

    but now i just keep saying to myself its not me its the levo! and it just needs to stabalise and bloods need to get back to normal...

    really hope the endo has more answers..

    i believe i was over medicated for way too long!...

You may also like...